MAUDE Adverse Event Report: OSCOR INC. GUIDESTAR¿ STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR INC. GUIDESTAR¿ STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number D141103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 12/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Hematome puncture site.Additional information 08/jan/2024 during atrial fibrillation procedure, hematome puncture site.Patient is recovering, resolving.Device is associated with secure study.(b)(6), name of contact.A follow up activity will be initiated for the rest of the questions.We will notify if additional information is received.Not known if device will be returned for evaluation, checking with sales representative.Being submitted for administration purposes 1(b)(4).
 
Additional Manufacturer Narrative
The lot number of this device was not provided by the customer; therefore, the device history record could not be reviewed.Inspection procedures require any oscor product to pass all in-process and qa final inspections before shipping to the customer.The device was not returned for evaluation; there was no device performance issue reported, so no investigation is required.Based on the information provided by the supporting documentation, hematoma puncture site.Follow-up attempt was made to obtain clarification; however, no further information has been made available.The complaint is non-verifiable as the product was not returned for evaluation.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
GUIDESTAR¿ STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key21123577
Report Number1035166-2025-00001
Device Sequence Number8682200
Product Code DYB
UDI-Device Identifier00885672010911
UDI-Public00885672010911
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD141103
Device Catalogue NumberD141103
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date02/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown